Skip to Main content Skip to Navigation


hal-00128244v1  Preprints, Working Papers, ...
Philippe NussMarc Wambst. Non-Abelian Hopf Cohomology
2006
...
hal-00910221v2  Journal articles
V. ChernousovPhilippe GilleArturo Pianzola. Three-point Lie algebras and Grothendieck's dessins d'enfants
Mathematics Research Letters, 2016, 23, pp.81-104
...
hal-01217408v1  Journal articles
Vladimir ChernousovPhilippe GilleArturo Pianzola. A classification of torsors over Laurent polynomial rings
Commentarii Mathematici Helvetici, European Mathematical Society, 2017, 92, pp.37-55
...
hal-01978093v6  Journal articles
Philippe GilleRaman ParimalaV. Suresh. Local triviality for G-torsors
Mathematische Annalen, Springer Verlag, 2021, 539–567, 380
...
tel-02421630v1  Theses
Yue Huang. Contributions to imperfect algebraic geometry in positive characteristic
Algebraic Geometry [math.AG]. Université Rennes 1, 2019. English. ⟨NNT : 2019REN1S043⟩
...
hal-00268204v2  Journal articles
David Bourqui. Comptage de courbes sur le plan projectif éclaté en trois points alignés
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2009, 59 (5), pp.1847-1895
...
tel-01616528v2  Theses
Raphaël Achet. Groupe de Picard des groupes unipotents sur un corps quelconque
Géométrie algébrique [math.AG]. Université Grenoble Alpes, 2017. Français. ⟨NNT : 2017GREAM038⟩
...
hal-00151018v1  Journal articles
Philippe NussMarc Wambst. Non-abelian Hopf Cohomology II - The general case
Journal of Algebra, Elsevier, 2008, 319, pp.4621--4645
...
hal-01377384v2  Journal articles
Raphaël Achet. Picard group of the forms of the affine line and of the additive group
Journal of Pure and Applied Algebra, Elsevier, 2017, 221 (11), pp.2838-2860. ⟨10.1016/j.jpaa.2017.02.003⟩
...
hal-00706771v1  Conference papers
Wolfgang BertramMichael Kinyon. Torsors and ternary Moufang loops arising in projective geometry
Algebra, Geometry and Mathematical Physics, 2012, Mulhouse, France
...
hal-00854617v2  Journal articles
Wolfgang Bertram. Jordan geometries - an approach by inversions
Journal of Lie Theory, Heldermann Verlag, 2014, 24 (4), pp.1067-1113
...
hal-02171863v1  Journal articles
Yang CaoCyril DemarcheFei Xu. Comparing descent obstruction and Brauer-Manin obstruction for open varieties
Transactions of the American Mathematical Society, American Mathematical Society, 2019, 371 (12), pp.8625-8650. ⟨10.1090/tran/7567⟩